# SDR AALA2020011539030

- Difficulty date: January 11, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 11,918 hours, 4,544 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR DAMPER REMOVED PER TECH DUE TO FAULTY SERIAL NUMBER. MAINTENANCE REPLACED L3 DOOR DAMPER PER AMM 52-22-14.
